# SDR SWAA2025012788590

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L1065 INOP APROX STA 480 LEFT<[01] RELAMPED EMERGENCY LIGHT L1065 APROX STA 480 LEFT; PERFORMED GOOD TEST PER AMM 33-51-03-960-801;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
